# SDR HNAA2022052500179

- Difficulty date: May 18, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N626AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145117
- Aircraft time: 49,656 hours, 47,920 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

PDIS  626     36-11  2667913  18MAY22  RIC  CLOSE
      DURING TAKE OFF HIGH STAGE 1 VALVE FAILURE OCCURRED FOLLOWED QRH AND  FLEW BELOW FL 250, NO INDICATION ON EICAS AT THIS MOMENT.

FACT  18MAY22  04:47  RIC
            R/R HIGH STAGE ORESSURE SWITCH IN REF TO AMM 35-11-07-000/400-801A.R/R RELAYS K0059 AND K0541 AND R/R HIGH STAGE VALVE IN REF TO AMM 36-11-02-000/400-801A. OPS CHECK GOOD.OK FOR SERVICE CLEAR MEL.
